Advertisement

aequationes mathematicae

, Volume 3, Issue 3, pp 315–316 | Cite as

On the general solution of a functional equation in the domain of distributions

  • I. Fenyö
Short Communications

Keywords

General Solution Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser-Verlag 1969

Authors and Affiliations

  • I. Fenyö

There are no affiliations available

Personalised recommendations